Embedding universal covers of graph manifolds in products of trees

David Hume, Alessandro Sisto

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We prove that the universal cover of any graph manifold quasiisometrically embeds into a product of three trees. In particular, we show that the Assouad-Nagata dimension of the universal cover of any closed graph manifold is 3, proving a conjecture of Smirnov.

Original languageEnglish
Pages (from-to)3337-3340
Number of pages4
JournalProceedings of the American Mathematical Society
Volume141
Issue number10
Early online date14 Jun 2013
DOIs
Publication statusPublished - 1 Aug 2013

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Embedding universal covers of graph manifolds in products of trees'. Together they form a unique fingerprint.

  • Cite this